| Model Number |
500001002001 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/22/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 19-aug-2011 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of this incident, the field service engineer (fse) arrived on site and the customer stated that service was no longer needed, as the pyxis system was up and running.The system functioned as intended after the issue was resolved.
Event or Problem Description
It was reported that when using the bd pyxis¿ medstation¿ 4000 console, the drawers had failed and could not be recovered.The customer stated that there was a delay in patient care.There were no adverse events or injuries reported based on this event.